Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suggest treatment for sharp pain in the knee

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1605 Questions
Question
When I kneel down I feel a sharp pain. When I put pressure on my knee to close a drawer with it it caused a sharp pain which persisted throughout the day and I couldnt walk properly and had trouble bending it. It feels awkward whenever I completely straighten this and I find myself limping when I walk. What's causing this?
Fri, 27 Apr 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Suma Parinam 53 minutes later
Brief Answer:
Patella bursitis

Detailed Answer:
Hi,

I think of a condition called patella bursitis. This condition has all the symptoms that you just described.
It needs knee braces, some pain killer NSAIDs like Ibuprofen double strength three times a day for 5 days. It is advised to add anti ulcer medicine like PRILOSEC OTC
I suggest to meet a GP and ask about this condition and treatment for the same.
It is advised to rest a lot and not to move when it is painful or the movements that pain you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor